# SDR G1IA2017020100001

- Difficulty date: January 27, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N98KS
- Make and model: Beech C90A
- Aircraft serial: LJ1502
- Aircraft time: 7,032 hours, 10,243 cycles
- Engine: Pwa PT6A21
- Engine time: 7,714 hours, 10,918 cycles
- System (JASC): 2140 · Heating System
- Part: Blower Motor
- Part number: 903840311
- Part serial: 1923
- Condition: Failed
- Location: Heater
- Part time: 2,761 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTS WHILE RELOCATING THE AIRCRAFT FROM KLND TO KOGD. DURING CRUISE PORTION OF FLIGHT, NOTED HEATER BLOWER MOTOR STOPPED WORKING, AND SHORTLY THEREAFTER OBSERVED LIGHT SMOKE IN THE COCKPIT, AND AN ELECTRICAL BURNING SMELL. DIVERTED TO KEVW AND LANDED WITHOUT FURTHER ISSUES. MAINTENANCE REPLACED THE BLOWER MOTOR 90-384031-1 AND RETURNED THE AIRCRAFT TO SERVICE.
